# SDR HALA20231223285

- Difficulty date: December 22, 2023
- Submitted: December 23, 2023
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 54,001 hours, 8,825 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 982 hours, 149 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTHER - ECAM ENG1 OIL CHIP DETECTED AFTER LANDING. ENG1 OIL CHP DETECTOR GOOD. REPLACED PRECAUTIONARY ENG1 SCAVENGE OIL FILTER PER TSM 79-20-00-869-052-A, 4, B. LEAK TEST OKAY. SECURITY CHECK OK. OK FOR SVC
